Alert archive / Michigan / Freeze Warnings in 2012

Freeze Warning 5, NWS Detroit, MI

April 4, 201210 counties in Michigan

NWS Detroit, MI issued this freeze warning at Apr 4, 2012, 4:09 PM EDT for 10 counties in Michigan. It took effect at Apr 5, 2012, 2:00 AM EDT. It was in force for 73 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 4, 2012, 4:09 PM EDT (20:09 UTC)
In effect from
Apr 5, 2012, 2:00 AM EDT
Expired
Apr 5, 2012, 3:13 AM EDT
In force
73 min
Issued by
NWS Detroit, MI

Counties Genesee County, MI, Lapeer County, MI, Livingston County, MI, Macomb County, MI, Midland County, MI, Oakland County, MI, Saint Clair County, MI, Sanilac County, MI, Shiawassee County, MI, Tuscola County, MI

The radar

The Detroit radar (KDTX), 39 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -112 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1565 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-112 m²/s²
0-3 km storm-relative helicity
16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

984 
WWUS73 KDTX 042009
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
409 PM EDT WED APR 4 2012

...TEMPERATURES WILL FALL TO AROUND 30 DEGREES TONIGHT...

.CLEAR SKIES AND COOL NORTHEAST WINDS WILL ALLOW TEMPERATURES TO
FALL TO AROUND 30 DEGREES NORTH OF THE M59 CORRIDOR THIS
EVENING. AREAS IMMEDIATELY DOWNSTREAM OF LAKE HURON AND SAGIANW
BAY...SUCH AS COASTAL AREAS OF TUSCOLA AND SANILAC COUNTIES...ARE LESS
LIKELY TO SEE SEE SUCH A DIP IN TEMPERATURES...BUT MORE FAVORABLE
CONDITIONS WILL BE FOUND FURTHER INLAND AWAY FROM DIRECT MARINE
INFLUENCES.


MIZ047-054-055-060>063-068>070-050415-
/O.NEW.KDTX.FZ.W.0005.120405T0600Z-120405T1200Z/
MIDLAND-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-
INCLUDING THE CITIES OF...MIDLAND...CARO...SANDUSKY...OWOSSO...
FLINT...LAPEER...PORT HURON...HOWELL...PONTIAC...WARREN
409 PM EDT WED APR 4 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO AROUND 30 DEGREES OVERNIGHT UNDER
   CLEAR SKIES AND A LIGHT NORTHEAST WIND.

IMPACTS...

 * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY 
   BUDDED PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
756 
WWUS73 KDTX 042012 CCA
NPWDTX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
411 PM EDT WED APR 4 2012

...TEMPERATURES WILL FALL TO AROUND 30 DEGREES TONIGHT...

.CLEAR SKIES AND COOL NORTHEAST WINDS WILL ALLOW TEMPERATURES TO
FALL TO AROUND 30 DEGREES NORTH OF THE M59 CORRIDOR THIS
EVENING. AREAS IMMEDIATELY DOWNSTREAM OF LAKE HURON AND SAGINAW
BAY...SUCH AS COASTAL AREAS OF TUSCOLA AND SANILAC COUNTIES...ARE
LESS LIKELY TO SEE SEE SUCH A DIP IN TEMPERATURES...BUT MORE
FAVORABLE CONDITIONS WILL BE FOUND FURTHER INLAND AWAY FROM DIRECT
MARINE INFLUENCES.


MIZ047-054-055-060>063-068>070-050430-
/O.NEW.KDTX.FZ.W.0005.120405T0600Z-120405T1200Z/
MIDLAND-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-
INCLUDING THE CITIES OF...MIDLAND...CARO...SANDUSKY...OWOSSO...
FLINT...LAPEER...PORT HURON...HOWELL...PONTIAC...WARREN
411 PM EDT WED APR 4 2012

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO AROUND 30 DEGREES OVERNIGHT UNDER
   CLEAR SKIES AND A LIGHT NORTHEAST WIND.

IMPACTS...

 * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY 
   BUDDED PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT
OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
983 
WWUS73 KDTX 050155
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
955 PM EDT WED APR 4 2012

...TEMPERATURES WILL FALL TO AROUND 30 DEGREES TONIGHT...

.CLEAR SKIES AND COOL NORTHEAST WINDS WILL ALLOW TEMPERATURES TO
FALL TO AROUND 30 DEGREES NORTH OF THE M59 CORRIDOR OVERNIGHT.
AREAS IMMEDIATELY DOWNSTREAM OF LAKE HURON AND SAGINAW BAY WILL BE
LESS LIKELY TO SEE SUCH A DIP IN TEMPERATURES...BUT MORE FAVORABLE
CONDITIONS WILL BE FOUND FURTHER INLAND AWAY FROM DIRECT MARINE
INFLUENCES.

MIZ047-054-055-060>063-068>070-051200-
/O.CON.KDTX.FZ.W.0005.120405T0600Z-120405T1200Z/
MIDLAND-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-
INCLUDING THE CITIES OF...MIDLAND...CARO...SANDUSKY...OWOSSO...
FLINT...LAPEER...PORT HURON...HOWELL...PONTIAC...WARREN
955 PM EDT WED APR 4 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
THURSDAY...

HAZARDOUS WEATHER...

 * TEMPERATURES WILL FALL TO AROUND 30 DEGREES OVERNIGHT UNDER 
   CLEAR SKIES AND A LIGHT NORTHEAST WIND. 

IMPACTS...

 * DAMAGE IS POSSIBLE TO SENSITIVE VEGETATION INCLUDING NEWLY 
   BUDDED PLANTS AND TREES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT 
   OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER 
   SENSITIVE VEGETATION.

&&

$$

DG
600 
WWUS73 KDTX 050713
NPWDTX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
313 AM EDT THU APR 5 2012

...TEMPERATURES WILL HOLD JUST ABOVE FREEZING THIS MORNING...

.THE COLDEST READINGS WILL BE TONIGHT INTO FRIDAY MORNING WHEN A
HARD FREEZE IS EXPECTED.

MIZ047-054-055-060>063-068>070-050815-
/O.CAN.KDTX.FZ.W.0005.000000T0000Z-120405T1200Z/
MIDLAND-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-
INCLUDING THE CITIES OF...MIDLAND...CARO...SANDUSKY...OWOSSO...
FLINT...LAPEER...PORT HURON...HOWELL...PONTIAC...WARREN
313 AM EDT THU APR 5 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE
FREEZE WARNING THAT WAS IN EFFECT THIS MORNING. 


&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this freeze warning went out at Apr 4, 3:58 PM EDT, 11 minutes earlier.

Area forecast discussion, Apr 4, 3:58 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
358 PM EDT WED APR 4 2012

.SHORT TERM...TONIGHT

A VERY DRY COLUMN WILL PROMOTE CLEAR SKIES FOR THE DURATION OF THE
AFTERNOON AND OVERNIGHT WITH THE EXCEPTION OF A NARROW BAND OF SOLID
BUT VERY TRANSPARENT CIRRUS. THUS, THE ONLY CONCERN FOR THE SHORT
TERM IS LOW TEMPERATURES AND SUBSEQUENT FROST/FREEZE POTENTIAL.
NORTHEASTERLY FLOW AROUND THE PERIPHERY OF A STRONG HIGH PRESSURE
CENTER POSITIONED NEAR HUDSON BAY WILL SPREAD ACROSS LAKE HURON INTO
SOUTHEAST MICHIGAN OVERNIGHT TONIGHT. CLEAR SKIES ACROSS THE
NORTHERN HALF OF THE CWA WILL BE FAVORABLE FOR STRONG RADIATING FOR
ANY LOCATIONS THAT DECOUPLE. HOWEVER, DECOUPLING MAY BE DIFFICULT
THE CENTER OF HIGH PRESSURE IS STILL DISPLACED WELL TO THE NORTH AND
A HEALTHY SURFACE PRESSURE GRADIENT SHOULD STILL EXIST ACROSS THE
AREA. THIS, COMBINED WITH A NEGATIVE CONTRIBUTION TO THE LOW LEVEL
LAPSE RATES COURTESY OF PERSISTENT LOW LEVEL COLD ADVECTION, LIMIT
CONFIDENCE IN THE DECOUPLING/RADIATING POTENTIAL FOR ANY ONE AREA.
IN ADDITION, THE COMBINATION OF A DRY BOUNDARY LAYER AND LOWER
SURFACE FROST POINTS (PROBABLY UPPER 20S), THE FEELING IS THAT FROST
POTENTIAL WILL PROBABLY BE LIMITED UNLESS RADIATIVE COOLING BECOMES
IDEAL. WHILE POSSIBLE, CONFIDENCE IS NOT HIGH ENOUGH TO MENTION MORE
THAN PATCHY FROST AT THIS TIME. ON THE OTHER HAND, CONCERNING FREEZE
POTENTIAL FOR NORTHERN AREAS, THERE IS STILL SOME UNCERTAINTY
REGARDING THE DEGREE OF MARINE INFLUENCE WITH NORTHEAST WINDS BUT
CONFIDENCE IS REASONABLY HIGH THAT AREAS DOWNSTREAM OF SAGINAW BAY
AND LAKE HURON WILL STRUGGLE TO SEE TEMPERATURES FALL BELOW FREEZING
EVEN UNDER MOSTLY CLEAR SKIES. HOWEVER, INTERIOR AREAS SHOULD STILL
MAKE A RUN AT 30 OR PERHAPS EVEN THE UPPER 20S. THIS INCLUDES THE
INTERIOR PORTIONS OF TUSCOLA, MACOMB, AND SANILAC COUNTIES. ALSO
OPTED TO INCLUDE MIDLAND COUNTY AS AN EXTENSION OF OUR NEIGHBORS'
WARNINGS SINCE THEY SHOULD SEE EQUALLY FAVORABLE CONDITIONS AWAY
FROM ANY MARINE INFLUENCE.

&&

.LONG TERM...THURSDAY THROUGH TUESDAY

A SPRAWLING 1028 MB HIGH WILL CONTINUE TO DRIVE WEATHER CONDITIONS
LOCALLY THROUGH SATURDAY AS IT GRADUALLY SINKS SOUTH INTO THE
REGION.  STRONG LOW LEVEL NORTHEAST FLOW WORKING ACROSS THE LAKE
HURON WATERS WILL EFFECTIVELY REINFORCE THE COOLER AIR EASING ACROSS
SOUTHEAST MICHIGAN ON THURSDAY.  925 MB TEMPERATURES WILL DIP TO
AROUND 0C BY THURSDAY MORNING...WITH LIMITED THERMAL RECOVERY DURING
THE DAY GIVEN THE COLD AIR ADVECTION/PREVAILING FLOW.  THERE REMAINS
THE POTENTIAL FOR POCKETS OF STRATUS/STRATOCU TO EXPAND SOUTHWEST
DURING THE DAY WITH SOME ADDED MOISTURE FLUX OFF THE LAKE...ALTHOUGH
THIS MOISTURE WILL BE WORKING INTO A DEEP DRY LAYER AND MAY STRUGGLE
TO MAKE INROADS.  OVERALL STILL LOOKING FOR HIGHS RANGING FROM
AROUND 50 DETROIT SOUTHWARD TO AROUND 40 IN THE THUMB.

SURFACE RIDGE WILL EASE IN ON FRIDAY...REMAINING ANCHORED ACROSS THE
REGION THROUGH SATURDAY.  DAYTIME TEMPERATURES WILL INCREMENTALLY
MODERATE THROUGH THIS TIME UNDER FULL INSOLATION AND A BUILDING
UPPER HEIGHT FIELD WITH READINGS BACK INTO THE MIDDLE AND UPPER 50S
BY SATURDAY.  GOOD RADIATIONAL COOLING SETUP FOR THE OVERNIGHT
PERIODS GIVEN THE CLEAR/DRY CONDITIONS AND WEAK GRADIENT FLOW.
FROST/FREEZE HEADLINE CONCERNS WILL EXIST BOTH THURSDAY AND FRIDAY
NIGHTS.

A NARROW UPPER RIDGE AXIS WILL SHIFT THROUGH LOWER MICHIGAN SATURDAY
NIGHT DOWNSTREAM OF A PROGRESSIVE MID LEVEL WAVE SHEARING
EAST-NORTHEAST ACROSS THE NORTHERN PLAINS.  CORRIDOR OF FALLING
HEIGHTS SPREADING EASTWARD ON THE SOUTHERN FLANK OF THIS WAVE WILL
THEN SEND A COLD FRONT ACROSS THE REGION ON SUNDAY.  MOISTURE
RECOVERY LOOKS LIMITED AND QUITE BRIEF JUST AHEAD OF THE FRONTAL
BOUNDARY...BUT A GOOD UPTICK IN MID LEVEL DYNAMICS BEHIND A 70-80 KT
500 MB JET CORE WILL SUPPORT CHANCE POPS.  THE AFOREMENTIONED WAVE
WILL ATTEMPT TO PHASE WITH THE PREDOMINANT CLOSED MID LEVEL CYCLONE
POSITIONED OVER THE NORTHERN ATLANTIC.  THIS WOULD ALLOW FOR LARGE
SCALE AMPLIFICATION OF A MEAN EASTERN TROUGH INTO EARLY NEXT WEEK.
THIS POINTS TOWARD SEEING A PROGRESSIVE DROP IN THE THERMAL PROFILE
MONDAY AND TUESDAY...WITH PREVAILING CONDITIONS HOLDING BELOW EARLY
APRIL NORMS THROUGH THE MIDWEEK PERIOD.

&&

.MARINE...

NORTHEAST WINDS AROUND THE PERIPHERY OF A STRONG HIGH PRESSURE OVER
NORTHERN ONTARIO WILL BRING BREEZY CONDITIONS TO AREA WATERS TONIGHT
THROUGH THURSDAY SUSTAINED WINDS REACH 15 TO 20 KNOTS WITH SLIGHTLY
HIGHER GUSTS. THE LONG NORTHEAST FETCH OVER LAKE HURON WILL ALSO
ALLOW WAVES TO BUILD INTO THE 3 TO 5 FOOT RANGE FOR ALL NEARSHORE
ZONES OF LAKE HURON...PARTICULARLY FROM THE OUTER SAGINAW BAY DOWN
TO PORT SANILAC. THESE HIGHER WAVES WILL BEGIN TO MAKE THEIR WAY
FURTHER SOUTH TOWARD PORT HURON AS WINDS BECOME MORE DUE NORTHERLY
DURING THE DAY ON THURSDAY. ELSEWHERE...INNER SAGINAW BAY...LAKE
SAINT CLAIR...AND THE MICHIGAN WATERS OF LAKE ERIE CAN EXPECT TO SEE
WINDS CLOSER TO 15 KNOTS WITH WAVES IN THE 2 TO 4 FOOT RANGE THROUGH
THURSDAY. WINDS WILL SUBSIDE BY THE END OF THE WEEK AS HIGH PRESSURE
SETTLES OVER THE AREA.

&&

.AVIATION...ISSUED 113 PM EDT WED APR 4 2012

//DISCUSSION...

CLEAR SKIES AND VFR CONDITIONS WILL DOMINATE FOR THE DURATION OF THE
AFTERNOON AND THE OVERNIGHT HOURS AS VERY DRY COLUMN WILL INHIBIT
MUCH OF ANYTHING IN THE WAY OF CLOUD DEVELOPMENT. THE EXCEPTION MAY
BE A FEW-SCT STRATOCUMULUS THAT COULD DEVELOP WITHIN THE
NORTHEASTERLY FLOW OFF OF LAKE HURON OVERNIGHT. FORECAST SOUNDINGS ARE
NOT PARTICULARLY FAVORABLE, BUT SPARSE COVERAGE IN THE 4-5KFT CANNOT
BE RULED OUT, MAINLY FOR CENTRAL PORTIONS OF THE CWA SUCH AS FNT OR
PTK, ALTHOUGH CONFIDENCE IS NOT NEARLY HIGH ENOUGH TO WARRANT
INCLUSION IN THE 18Z SET OF TAFS. GUSTY NORTHERLY WINDS WILL PERSIST
THROUGH THE DAYLIGHT HOURS BEFORE SUBSIDING AFTER SUNSET AS DIURNAL
HEATING WANES. GUSTS TO AROUND 20 KNOTS WILL PICK UP AGAIN BY MID TO
LATE MORNING ON THURSDAY.

//DTW THRESHOLD THREATS...

* NONE.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FREEZE WARNING...MIZ047-MIZ054-MIZ055-MIZ060-MIZ061-MIZ062-MIZ063-
     MIZ068-MIZ069-MIZ070...FROM 2 AM THURSDAY TO 8 AM THURSDAY.

LAKE HURON...
     SMALL CRAFT ADVISORY...OUTER SAGINAW BAY AND THE NEARSHORE WATERS
     FROM PORT AUSTIN TO PORT SANILAC...FROM 5 AM THURSDAY TO 11 PM
     THURSDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT SANILAC TO PORT
     HURON...FROM 8 AM THURSDAY TO 2 AM FRIDAY.

LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.

&&

SHORT TERM...JVC
LONG TERM....MR
MARINE.......JVC
AVIATION.....JVC

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Apr 4, 4:01 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
401 PM EDT WED APR 4 2012

MIZ047-054-055-060>063-068>070-052015-
MIDLAND-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-
LIVINGSTON-OAKLAND-MACOMB-
401 PM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FREEZE WARNING IS IN EFFECT FOR TONIGHT.  SEE THE LATEST
NON-PRECIPITATION WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

FROST AND FREEZE CONDITIONS WILL BE POSSIBLE BOTH THURSDAY AND
FRIDAY NIGHT WITH TEMPERATURES FALLING CLOSE TO SEASONAL NORMALS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MIZ048-049-053-075-076-082-083-052015-
BAY-HURON-SAGINAW-WASHTENAW-WAYNE-LENAWEE-MONROE-
401 PM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LHZ421-441>443-052015-
OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW
BAY-PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI-
PORT SANILAC TO PORT HURON MI-
401 PM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING LATE TONIGHT. REFER
TO THE LATEST MARINE FORECASTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THURSDAY EVENING.
REFER TO THE LATEST MARINE FORECASTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

LCZ422-423-460-LEZ444-LHZ361>363-422-462>464-052015-
ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR-
MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI-
LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT
BEYOND 5 NM OFF SHORE-
LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM
OFF SHORE-
LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE-
INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI-
LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE-
LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE-
LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE-
401 PM EDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
HURON AND LAKE ST CLAIR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

MR

YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 3:47 PM EDTSmall Craft AdvisoryDTX32 hr

Nearby

Freeze Warnings in Michigan, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.